Default and exogenous collateral in incomplete markets with a continuum of states
No abstract is available for this item.
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Aloisio Araújo & Jaime Orrillo & Mario R. Páscoa, 2000. "Equilibrium with Default and Endogenous Collateral," Mathematical Finance, Wiley Blackwell, vol. 10(1), pages 1-21.
- A. Araujo & M. R. Páscoa & P. K. Monteiro, 1997.
"Incomplete markets, continuum of states and default,"
Springer;Society for the Advancement of Economic Theory (SAET), vol. 11(1), pages 205-213.
- Araujo, A. & Monteiro, P. K. & Páscoa, M.R., "undated". "Incomplete markets, continuum of states and default," CORE Discussion Papers RP 1297, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
- Mas-Colell, Andreu & Monteiro, Paulo K., 1996. "Self-fulfilling equilibria: An existence theorem for a general state space," Journal of Mathematical Economics, Elsevier, vol. 26(1), pages 51-62.
- Duffie, Darrell, 1996. "Incomplete security markets with infinitely many states: An introduction," Journal of Mathematical Economics, Elsevier, vol. 26(1), pages 1-8.
- Duffie, Darrell & Shafer, Wayne, 1986. "Equilibrium in incomplete markets: II : Generic existence in stochastic economies," Journal of Mathematical Economics, Elsevier, vol. 15(3), pages 199-216, June.
- John Geanakoplos & Pradeep Dubey, 1989. "Liquidity and Bankruptcy with Incomplete Markets: Pure Exchange," Cowles Foundation Discussion Papers 900, Cowles Foundation for Research in Economics, Yale University.
- William R. Zame, 1990.
"Efficiency and the Role of Default When Security Markets are Incomplete,"
UCLA Economics Working Papers
585, UCLA Department of Economics.
- Zame, William R, 1993. "Efficiency and the Role of Default When Security Markets Are Incomplete," American Economic Review, American Economic Association, vol. 83(5), pages 1142-1164, December.
- William R. Zame, 1992. "Efficiency and the Role of Default When Security Markets are Incomplete," UCLA Economics Working Papers 673, UCLA Department of Economics.
- Paulo Klinger Monteiro, 1994.
"A New Proof Of The Existence Of Equilibrium In Incomplete Markets Economies,"
GE, Growth, Math methods
- Monteiro, Paulo Klinger, 1996. "A new proof of the existence of equilibrium in incomplete market economies," Journal of Mathematical Economics, Elsevier, vol. 26(1), pages 85-101.
- Hart, Oliver D., 1975. "On the optimality of equilibrium when the market structure is incomplete," Journal of Economic Theory, Elsevier, vol. 11(3), pages 418-443, December.
- Werner, Jan, 1985. "Equilibrium in economies with incomplete financial markets," Journal of Economic Theory, Elsevier, vol. 36(1), pages 110-119, June.
- Mas-Colell, Andreu & Zame, William R., 1996. "The existence of security market equilibrium with a non-atomic state space," Journal of Mathematical Economics, Elsevier, vol. 26(1), pages 63-84.
- Duffie, Darrell & Shafer, Wayne, 1985. "Equilibrium in incomplete markets: I : A basic model of generic existence," Journal of Mathematical Economics, Elsevier, vol. 14(3), pages 285-300, June.
- Radner, Roy, 1972. "Existence of Equilibrium of Plans, Prices, and Price Expectations in a Sequence of Markets," Econometrica, Econometric Society, vol. 40(2), pages 289-303, March.
- John Geanakoplos, 1996. "Promises Promises," Cowles Foundation Discussion Papers 1143, Cowles Foundation for Research in Economics, Yale University.
- Hellwig, Martin, 1996. "Rational expectations equilibria in sequence economies with symmetric information: The two-period case," Journal of Mathematical Economics, Elsevier, vol. 26(1), pages 9-49.
When requesting a correction, please mention this item's handle: RePEc:eee:mateco:v:35:y:2001:i:1:p:151-165. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu)
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.